MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing in challenge silicone models, the proximal bond joint of the subject guidewire broke.The subject device remained intact and did not separate into parts.No patient was involved.
 
Additional Manufacturer Narrative
This is 3 of 3 mdr reports.
 
Additional Manufacturer Narrative
D9 product available to stryker/ returned to manufacturer on: updated.H3 device evaluated by mfg: updated.There are controls in the manufacturing process to ensure the product met specifications upon release.Visual inspection was performed as there was damage/ fracturing noted to the proximal bond of the subject guidewire device.Functional test was not performed due to the condition of the returned device.The reported 'guidewire broken/fractured during use' was confirmed during analysis.The subject device failed to meet specification based on the damage noted.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.This subject device was used as part of stryker r&d simulated use testing in challenge silicone models with zion team members, designed and selected the models to test the limits of synchro select soft.The subject guidewire had proximal bond joints break.The subject guidewire remained intact and did not separate into parts.Please note that these silicone models have extreme tortuosity and are designed to test the edge of failure of the subject guidewire device.The subject device was returned and confirmed that the proximal bond had been cracked/fractured.It is probable that the subject guidewire was fractured as a result of the extreme testing conditions that it was exposed to during simulated use testing with the intent of testing the subject device to the edge of failure.An assignable cause of use error will be assigned to the reported and analyzed ' guidewire broken/fractured during use' as the intent of the testing was to test the subject device to the edge of failure.
 
Event or Problem Description

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24227370
Report Number3012931345-2026-00020
Device Sequence Number18446710
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)270208(10)0000620088
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000620088
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYST 5 (STRYKER); INFINITY (STRYKER); SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown